MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Avista? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Avista? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2408-56
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631); Charging Problem (2892); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced an inadequate stimulation and had a stimulation in the abdominal region due to a confirmed lead migration via x-ray and the leads had high impedance.
 
Event or Problem Description
It was reported that the patient experienced an inadequate stimulation and had a stimulation in the abdominal region due to a confirmed lead migration via x-ray and the leads had high impedance.Additional information was received that the patient had difficulty charging the implantable pulse generator (ipg).The patient underwent a revision procedure wherein the ipg was replaced, the existing lead was revised, and a new lead was implanted.The patient was doing well postoperatively.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in march 2026.Additional suspect medical device component involved in the event: model number/catalog number: sc-1216 serial number: (b)(6) batch/lot number: 517577 model/catalog description: wavewriter alpha 16 ipg kit unique identifier (udi) #: (b)(4) sc-2408-56 (sn (b)(6)) investigation results, media review, device analysis: the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device, however response was not received.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Avista? MRI
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key25568246
Report Number3006630150-2026-04265
Device Sequence Number10250278
Product Code LGW
UDI-Device Identifier08714729904816
UDI-Public(01)08714729904816(17)230618(10)7074272
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/18/2023
Device Model NumberSC-2408-56
Device Catalogue NumberSC-2408-56
Device Lot Number7074272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer06/26/2026
07/23/2026
Initial Report FDA Received Date06/19/2026
Supplement Report FDA Received Date07/22/2026
08/18/2026
Date Device Manufactured06/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age69 YR
Patient SexMale
Patient Weight180 LB